# SDR DHL2008F00020

- Difficulty date: June 7, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1029
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING CORROSION ON SEAT TRACK UPPERMOST SURFACE AT BS 1029 AND RBL 24.  BLEND OUT AREA AT SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 3.  FABRICATED NEW SECTION OF SEAT TRACK IAW SRM 53-10-5 FIG 1 AND 51-20-1 INSTALLED NEW SEAT TRACK SRM 53-10-5 FIG 1.  (A)
